Approximation of linear functionals, and multidimensional spline
Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1293-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_6_a1,
author = {A. Yu. Bezhaev},
title = {Approximation of linear functionals, and multidimensional spline},
journal = {Doklady Akademii Nauk},
pages = {1293--1296},
year = {1989},
volume = {307},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a1/}
}
A. Yu. Bezhaev. Approximation of linear functionals, and multidimensional spline. Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1293-1296. http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a1/